# SDR 96ZZZX1712

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217LM
- Make and model: Piper PA-28-140
- Aircraft serial: 2821972
- Engine: Lyc O320E2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Open
- Location: Rt Magneto
- Part time: 4,270 hours
- Component: Slick, 4270
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP, PILOT EXPERIENCED RT MAGNETO EXCESSIVE DROP.  ON REMOVAL BY MAINTENANCE, ENGINE WOULD NOT RUN ON RT MAGNETO.  FOUND OPEN IN SECONDARY COIL WINDINGS.
